# SDR JJBA2020082518021

- Difficulty date: August 18, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 35,382 hours, 24,262 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE 3 HAS CRACKS ABOVE VORTILLONS AND NEAR WIN A/I EXHAUST DUCT OUTLET. REMOVED AND REPLACED RT WING LEADING EDGE 3.
